Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUniversal Gr\"obner bases of colored partition identities.
Author(s) T. Bogart, Raymond Hemmecke, Sonja Petrovic
TypeArticle in Journal
AbstractAssociated to any toric ideal are two special generating sets: the universal Gröbner basis and the Graver basis, which encode polyhedral and combinatorial properties of the ideal, or equivalently, its defining matrix. If the two sets coincide, then the complexity of the Graver bases of the higher Lawrence liftings of the toric matrices is bounded. While a general classification of all matrices for which both sets agree is far from known, we identify all such matrices within two families of nonunimodular matrices, namely, those defining rational normal scrolls and those encoding homogeneous primitive colored partition identities. This also allows us to show that higher Lawrence liftings of matrices with fixed Gröbner and Graver complexities do not preserve equality of the two bases. The proof of our classification combines computations with the theoretical tool of Graver complexity of a pair of matrices.
KeywordsGraver bases, Universal Gröbner bases, partition identities, colored partitions, rational normal scrolls, state polytope, toric ideal
ISSN1058-6458; 1944-950X/e
URL http://www.tandfonline.com/doi/abs/10.1080/10586458.2012.703886
LanguageEnglish
JournalExp. Math.
Volume21
Number4
Pages395--401
PublisherTaylor & Francis, Philadelphia, PA
Year2012
Edition0
Translation No
Refereed No
Webmaster